# SDR JJBA20201210011

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 31,805 hours, 22,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIGN LIGHT (UPPER) INOPERATIVE AT SEAT 18A.  ADJUSTED ELECTRICAL CONNECTORS.  OPERATIONS CHECK SATISFACTORY.
